Pacific Journal of Mathematics

Dependence of differential equations upon parameters in their Stokes' multipliers.

Werner Balser

Article information

Pacific J. Math., Volume 149, Number 2 (1991), 211-229.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A20


Balser, Werner. Dependence of differential equations upon parameters in their Stokes' multipliers. Pacific J. Math. 149 (1991), no. 2, 211--229.

Export citation


  • [1] D. G. Babbitt and V. S. Varadarajan, Deformations ofnilpotent matrices over rings and reduction of analytic families of meromorphic differential equations, Mem. Amer. Math. So, 55 No. 325 (1985).
  • [2] W. Balser, Convergent power series expansions for the Birkhoff invariants of meromorphic differential equations', Part I: Definition of the coefficientfunctions, Yokohama Math. J., 32 (1984), 15-29. Part II:A closerstudy of thecoefficients, Yokohama Math. J., 33 (1985), 7-19.
  • [3] W. Balser, Growth estimates for the coefficientsof generalizedformal solutions, and representation of solutions using Laplace integrals and factorial series, Hirosh. Math. J., 12(1982), 11-42.
  • [4] W. Balser,Meromorphic transformation to Birkhoff standardform in dimension three, J. Fac. Sc. Univ. Tokyo, 36 (1989), 233-246.
  • [5] W. B. Jurkat, D. A. Lutz, and A. Peyerimhoff, Birkhoff invariants and effective calculationsfor meromorphic linear differential equations', Part I: J. Math. Anal. Appl., 53 (1976), 438-470. Part II: Houston J. Math., 2 (1976), 207-238.
  • [6] W. B. Jurkat, MeromorpheDifferentalgleichungen, Lecture Notes in Math., 637 (1978) (entire volume).
  • [7] Y. Sibuya, Linear Differential Equations in the Complex Domain-,Problems of Analytic Continuation (in Japanese) Kinokuniya, Tokyo.